Research

Matchmaking framework for mathematical web services


Reference:

Ludwig, S. A., Rana, O. F., Naylor, W. and Padget, J., 2006. Matchmaking framework for mathematical web services. Journal of Grid Computing, 4 (1), pp. 33-48.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1007/s10723-005-9019-z

Details

Item Type Articles
CreatorsLudwig, S. A., Rana, O. F., Naylor, W. and Padget, J.
DOI10.1007/s10723-005-9019-z
DepartmentsFaculty of Science > Computer Science
RefereedYes
StatusPublished
ID Code5335

Export

Actions (login required)

View Item